Advil Regular Strength Mini-Gels Ibuprofen Capsules for Headaches and Pain Relief, 200 mgAdvil Regular Strength Mini-Gels Ibuprofen Capsules for Headaches and Pain Relief, 200 mgAdvil Regular Strength Mini-Gels Ibuprofen Capsules for Headaches and Pain Relief, 200 mg
Advil Regular Strength Mini-Gels Ibuprofen Capsules for Headaches and Pain Relief, 200 mg

Shoppers Drug Mart

Advil Regular Strength Mini-Gels Ibuprofen Capsules for Headaches and Pain Relief, 200 mg

From Advil

Current price: $14.79
Loading Inventory...

Size: 30.0 Count

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • •Includes 1 bottle of Advil Mini-Gels (30 count) ibuprofen capsules •Fast and effective pain relief is now mini and easy to swallow! •Try NEW Advil Mini-Gels for fast and effective relief of headaches, fever, muscle & joint pain •Proven to act at the site of pain and work fast to provide up to 8 hours of pain relief with 2 Mini-Gels per dose •More people choose Advil - The world’s #1 selling pain reliever (1)
  • Directions - Adults and children 12 years and over: take 1 capsule every 4 hours or 2 capsules every 6-8 hours as needed. Do not exceed 6 capsules in 24 hours, unless directed by a doctor. - Children under 12 years: use children's Advil®.
  • Inactive ingredients: FD&C green no. 3, gelatin, medium-chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol. Active ingredient (in each capsule): Each liquid filled capsule contains ibuprofen 200 mg

More About Shoppers Drug Mart at St. Laurent Shopping Centre

1200 St. Laurent Blvd, Ottawa, ON K1K 3B8, Canada

Powered by Adeptmind